MAUDE Adverse Event Report: SALTER LABS SALTER LABS; MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING

SALTER LABS SALTER LABS; MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING
Model Number SO-430
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This would delay the treatment for the patient.
 
Event or Problem Description
The reservoir bag disconnected from the mask.
 
Additional Manufacturer Narrative
This would delay the treatment for the patient.Complaint history reviewed.There have been 3 similar complaints in the previous 24 months for senko product.Senko product is manufactured as separate lot and not mixed with other material.Dhr review shows product passed sampling plan.Quality alert generated and training completed during the investigation with the multifunctional team, determined the root cause, and implemented the following corrective and preventative actions.Root cause: 1 operator performed manual assembly of the bag, tape and grommet 2 the operator did not detect that the tape and bag were assembled correctly during the assembly and packaging of the finished product.Corrective actions: 1 updated ai-700041 format to clarify placement of tape and bag in grommet.Dcr-13514 2 feedback was provided to line 6 personnel on the proper assembly of bags and grommet.Risk:(rma-20017a) r26: oxygen delivery interrupted - cannula components not bonded together securely - s=8 o=3 irpn=24 has a severity of (8/10) which meets the threshold of (8/10) for carb review.
 
Event or Problem Description
The reservoir bag disconnected from the mask.

Brand Name
SALTER LABS
Common Device Name
MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18196863
Report Number3000219639-2023-00039
Device Sequence Number15297137
Product Code KGB
UDI-Device Identifier00607411800849
UDI-Public00607411800849
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO-430
Device Catalogue NumberSO-430
Device Lot Number383193
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown